# SDR DXTA2011010304394

- Difficulty date: December 31, 2010
- Submitted: January 3, 2011
- Operation: Air carrier
- Aircraft: N114QS
- Make and model: Beech 400A
- Aircraft serial: RK469
- Aircraft time: 2,065 hours, 2,010 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Condition: Inoperative
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

LANDING GEAR, DOWN LIGHTS DID NOT ILLUMINATE WHEN GEAR WAS SELECTED DOWN OR WHEN LIGHTS WERE TESTED VIA ROTARY TEST. THE GEAR WAS NOT BLOWN DOWN.  INSTALLED & SAFETIED A NEW LIGHT ASSEMBLY IAW DWG 32-01-01-02, REV 01 - DEC 1, 2007 IAW; AMM 32-00-00-301.  LIGHTS TEST SATISFACTORY AT THIS TIME.
